Moderna coronavirus vaccine causes dermal filler reactions, warns FDA

Load WordPress Sites in as fast as 37ms!
(Natural News) Last December 2020, health experts from the Food and Drug Administration (FDA) warned that Moderna’s coronavirus (COVID-19) vaccine has yet another negative side effect: Upon vaccination, people with cosmetic facial fillers experienced “swelling and inflammation.” Most of the recipients of Moderna’s coronavirus vaccine have experienced mild side effects like headache, fatigue and pain at the injection site. Vaccine recipients…

This post has been republished with permission from a publicly-available RSS feed found on Natural News. The views expressed by the original author(s) do not necessarily reflect the opinions or views of The Libertarian Hub, its owners or administrators. Any images included in the original article belong to and are the sole responsibility of the original author/website. The Libertarian Hub makes no claims of ownership of any imported photos/images and shall not be held liable for any unintended copyright infringement. Submit a DCMA takedown request.

-> Click Here to Read the Original Article <-

Leave a Comment

This site uses Akismet to reduce spam. Learn how your comment data is processed.

Weekly Newsletter SignupTop Story of the Week

Subscribe to our newsletter to receive a weekly email report of the most popular article on the Libertarian Hub!